Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:1999:10.1023/A:1004584719071,
author = {Degond, P and Lopez, JL and Poupaud, F and Schmeiser, C},
doi = {10.1023/A:1004584719071},
journal = {JOURNAL OF STATISTICAL PHYSICS},
pages = {361--376},
title = {Existence of solutions of a kinetic equation modeling cometary flows},
url = {http://dx.doi.org/10.1023/A:1004584719071},
volume = {96},
year = {1999}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Lopez,JL
AU - Poupaud,F
AU - Schmeiser,C
DO - 10.1023/A:1004584719071
EP - 376
PY - 1999///
SN - 0022-4715
SP - 361
TI - Existence of solutions of a kinetic equation modeling cometary flows
T2 - JOURNAL OF STATISTICAL PHYSICS
UR - http://dx.doi.org/10.1023/A:1004584719071
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000082570300013&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 96
ER -